JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GRAY CURVATURE IDENTITIES FOR ALMOST CONTACT METRIC MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GRAY CURVATURE IDENTITIES FOR ALMOST CONTACT METRIC MANIFOLDS
Mocanu, Raluca; Munteanu, Marian Ioan;
  PDF(new window)
 Abstract
Alfred Gray introduced in [8] three curvature identities for the class of almost Hermitian manifolds. Using the warped product construction and the Boothby-Wang fibration we will give an equivalent of these identities for the class of almost contact metric manifolds.
 Keywords
almost Hermitian manifolds;almost contact metric manifolds;curvature identities;Boothby-Wang fibration;cone metric;cosymplectic manifolds;Sasakian manifolds;generalized Heisenberg group;
 Language
English
 Cited by
1.
Curvature identities on contact metric manifolds and their applications,;;;

Advanced Studies in Contemporary Mathematics, 2015. vol.25. 3, pp.423-435
1.
Riemannian submersions from almost contact metric manifolds, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2011, 81, 1, 101  crossref(new windwow)
 References
1.
R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49. crossref(new window)

2.
D. E. Blair, Contact Manifolds in Riemannian Geometry, Springer-Verlag, Berlin-New York, 1976.

3.
D. E. Blair, Riemannian geometry of Contact and Symplectic Manifolds, Progess in Mathematics, Birkhauser Boston, 2002.

4.
A. Bonome, L. M. Hervella, and I. Rozas, On the classes of almost Hermitian structureson the tangent bundle of an almost contact metric manifold, Acta Math. Hungar. 56 (1990), no. 1-2, 29-37. crossref(new window)

5.
W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721-734. crossref(new window)

6.
M. Fernandez, S. Ivanov, V. Munoz, and L. Ugarte, Nearly hypo structures and compact nearely Kahler 6-manifolds with conical singularities, J. London Math. Soc. 78 (2008), no. 3, 580-604. crossref(new window)

7.
J. C. Gonzalez and D. Chinea, Quasi-Sasakian homogeneous structures on the generalized Heisenberg group H(p, 1), Proc. Amer. Math. Soc. 105 (1989), no. 1, 173-184. crossref(new window)

8.
A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tohoku Math. J. (2) 28 (1976), no. 4, 601-612. crossref(new window)

9.
D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), no. 1, 1-27. crossref(new window)

10.
R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957), iii+123 pp.

11.
G. B. Rizza, Varieta parakahleriane, Ann. Mat. Pura Appl. (4) 98 (1974), 47-61. crossref(new window)

12.
F. Tricerri and L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 267 (1981), no. 2, 365-397. crossref(new window)

13.
L. Vanhecke, Almost Hermitian manifolds with J-invariant Riemann curvature tensor, Rend. Sem. Mat. Univ. Politec. Torino 34 (1975/76), 487-498.